# SDR DALA2020091403060

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INITIAL INSPECTION CORRISION WAS FOUND ON SUPPORT ON STA 1440 BETWEEN S-29R AND S-30 AT AFT CARGO COMPARTMENT.  SUPPORTS WERE REPLACED, PER SRM.
